On Coverings of the Complete Graph with 4 Vertices

Ewen, R. and Hofmeister, Michael (1993) On Coverings of the Complete Graph with 4 Vertices.
Published in: Ars Combinatoria Vol. 35. pp. 87-96.

Abstract

It is shown that isomorphism classes of r-fold covering spaces over the complete graph K4 can be represented by orbits of a certain permutation group. Two structure theorems concerning this group are presented. (Summary)


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr90-087
Depositing User: Archive Admin
Date Deposited: 02 Apr 2001 00:00
Last Modified: 20 Oct 2011 12:38
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/87